MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer informed physio-control that no further patient information is available.Physio-control evaluated the customer¿s device but was unable to duplicate the reported issue.The main keypad assembly was replaced as a precaution.After observing proper device operation through functional and performance testing the device was returned to the customer for use.It is possible that the user did not hold down the power button to turn on the device, which is required to power the device on.The customer will be provided further education for properly powering on the device.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted physio-control to report that their device would not power on during a patient event.This issue is patient related; however there was no adverse patient outcome reported.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11392654
Report Number0003015876-2021-00498
Device Sequence Number3383809
Product Code MKJ
UDI-Device Identifier00883873871669
UDI-Public00883873871669
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001960
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/10/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1